# SDR SWAA2014082531203

- Difficulty date: August 23, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 58,399 hours, 46,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: 698787910
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME LOWER FITTING CORRODED AT BS 685 ON FWD & AFT LUG OF RT GEAR.  REPAIRED FITTING IAW EA.
